Skip to content

Announcements

Visit our Crisis Assistance Link for resources. For immediate help, get to the ER.

*No Dr Outside Contact Please*
Turn my brain off
avatar
ttsmile posted:
I wish I could turn my head off. I miss the Abilify. The peace and quiet. Enough said. No real need to respond. Just had to say it to someone.
Reply
 
avatar
ddnos responded:
It sounds like you had to stop a medication that was helping you, is that correct? If so, I'm sorry you had to stop taking it. I assume that your pdoc has been trying to find a med to replace the effect Abilify had for you, but so far, no such luck?

Regardless, I hope you get peace and quiet you seek very soon!

Debbie
Forgiveness is letting go of the hope that the past could have been any different --Unknown
 
avatar
ttsmile replied to ddnos's response:
Thank-you. Right now, I have a new psyc., but he isn't on my new insurance as of Jan 1st. They have me down as possible bipolar, with the counselor and 1 doc saying I am and 1 saying I am not.


Anyways, I have been on wellbutrin only, and besides having enough energy rearrange the entire house each day, my brain will not stop. I want to scream. I feel like I have 4 different people inside my head talking all at once, plus a radio station.


ANyways, hopefully my new insurance card comes soon and I can find a dr that takes it.
 
avatar
ddnos replied to ttsmile's response:
but what about the abilify? you stated in your original post that you miss abilify, so I was just wondering why you had to go off it. Is it because your new doc won't prescribe it?

I'm curious - if you indeed DO have bipolar, then sometimes taking just an anti-depressant will have a mania effect, which sounds like what you may be experiencing. So that's why a mood stabalizer is either used alone, or a combo of anti depressant and a mood stabalizer. Maybe you could talk with your pdoc about that when you find one on your insurance?

Hang in there!
Debbie
Forgiveness is letting go of the hope that the past could have been any different --Unknown
 
avatar
ttsmile replied to ddnos's response:
I had to stop the abilify because the twitching I was getting was getting much worse. Prior to that I had tried 2 antidepressants that were not good--one made me seriously angry, and the other one I would bounce up and down like a yo-yo.


I am hoping my new insurance cards show up so I can make an apt with a psyc. I got online, and there is only one psyc in the area that takes the insurance. I might see if the one I have will take it and let me pay the difference. Prob not, but I could get in sooner.


Thank-you for your responses.
 
avatar
moonlite724 replied to ttsmile's response:
I was on Abilify for about six months and developed a movement with my tongue on my upper mouth (the involuntary movements are called tardive dyskinesia). my psychiatrist changed my medication to Seroquel, and I'm happy to say that my involuntary movements have stopped although I have gained some weight.

hope you can figure out your new insurance and get to a psychiatrist soon. sometimes "out of network" providers will pay some of the charges.


Featuring Experts

Joseph F. Goldberg, MD, is a Clinical Professor of Psychiatry, Icahn School of Medicine at Mount Sinai, New York, NY. He also maintains a private prac...More

Helpful Tips

Kee pyour head up
Don't let this illness bring you down. Always keep you head to the sky because someone is watching you and I. Sometimes this illness can ... More
Was this Helpful?
1 of 1 found this helpful

Related News

There was an error with this newsfeed

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.